# SDR DALA2015092805861

- Difficulty date: September 24, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 78,511 hours, 35,733 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO LT HYDRAULIC SYSTEM QTY AND PRESSURE LOSS.  FOUND RUPTURED FLEX LINE AT TOP OF THE LT MLG ACTUATOR.  REPLACED THE ENGINE DRIVEN PUMP DUE TO METAL IN THE CASE DRAIN FILTERS.  SERVICED HYDRAULICS AND RAN ENGINES, LEAK CHECK AND OPS CHECK ARE GOOD.
